# SDR A6WA201441909

- Difficulty date: August 22, 2014
- Submitted: August 28, 2014
- Operation: Air carrier
- Aircraft: N450AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7823
- Aircraft time: 26,626 hours, 25,732 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Mount Bracket
- Part number: 6001204511
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LE DE-ICE TRANSITION DUCT OTBD MOUNT BRACKET CRACKED.
